# SDR USAA020372

- Difficulty date: September 28, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N350US
- Make and model: Boeing 737301
- Aircraft serial: 23553
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Pylon
- Part time: 43,450 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND PYLON BONDED SKIN CRACKED 1.687, LEFT ENGINE PYLON STATION 196, PANEL NR 572 LEFT OPENING.  REPAIRED PER TYPICAL REPAIR 54-30-07.  (M)
